# SDR SWAA2022010447727

- Difficulty date: November 25, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AT LEVEL STR17L LH SIDE AT FWD GALLEY AREA.   REPLACED INNER CHORD LOCATED BS303.9 AT LEVEL STR17L LH SIDE AT FWD GALLEY AREA IAW SRM 51-40-02, SRM 51-10-02, AND DWG 141A8110 SHEET 9, REV A .  REPLACED INNER CHORD LOCATED BS 269 TO 360,  S17L IAW SRM 51-40-02, SRM 51-10-02, AND DWG 141A8110 SHEET 9, REV A .   REPLACED INNER CHORD LOCATED BS 269 TO BS 360 AT LEVEL STR17L LH SIDE AT FWD GALLEY AREA IAW SRM 51-40-02, SRM 51-10-02, AND DWG 141A8110 SHEET 9,  REV A .
